# SDR UIEA2017100601933

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,254 hours, 9,572 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS RT BLEED ISOLATION VALVE MESSAGE ON TOUCHDOWN.  CHECKED THE RT ISOLATION VALVE, RT BLEED ISOLATION VALVE MESSAGE CLEARED.  OPS CHECKED NORMAL IAW AMM 36-11-00.
